# SDR C77A20130929001

- Difficulty date: September 25, 2013
- Submitted: September 29, 2013
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 16,058 hours, 9,161 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Bent
- Location: Nr 3 Slat
- Part time: 16,058 hours, 9,161 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLAT, NR 3 SCREW GOUGE ON OTBD UNDER SIDE AT SLAT TRACK AND BENT BRACKET.  ACCOMPLISHED PERMANENT REPAIR ON THE RT NR 3 SLAT SKIN AND T/E IAW EA E175-57-171, REV IR, REFER TO WP H4004, SEQ 6501, MAXIMO 737057-602 FOR ALL WORK ACCOMPLISHED.
